# SDR AUS20021090

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322682
- Condition: Chafed
- Location: Hyd System
- Part time: 10,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DRIVEN HYDRAULIC PUMP ALUMINIUM SUPPLY LINE CHAFING ON A STAINLESS STEEL FUEL LINE. THE HYDRAULIC LINE CHAFED THROUGH RESULTING IN LOSS OF HYDRAULIC FLUID.
